Share Facebook


07-23-2014, 06:02 AM   #1
dodie74
Senior Member
 
dodie74's Avatar
 
Join Date: Sep 2011
Location: west coast scotland., United Kingdom

My Support Groups:
Mxt shot/ tablets

Hi, not been on for a while. Kian been doing good on mxt but we ran into a problem. His mxt injections had not been delivered last week so he missed last Friday. Cut long story short his mxt meant to be arriving tomorrow ( having problems with bupa) if it doesn't he will be given it in tablet form for next 2 weeks, has anyone changed from injection form to tablets and did you feel ok? We going on our holidays on Saturday and would hate for him to feel unwell as he feels fine with the shot. X
07-24-2014, 08:04 AM   #2
CrohnsKidMom
Senior Member
 
CrohnsKidMom's Avatar
 
Join Date: Mar 2013
Location: (Canada), Nova Scotia

My Support Groups:
Do you have an anti-nausea med? We've only used the injections, but the oral form can be difficult on the tummy-which I assume, means may cause more nausea. I hope your liquid MTX ax arrives shortly.
07-24-2014, 09:48 AM   #3
dodie74
Senior Member
 
dodie74's Avatar
 
Join Date: Sep 2011
Location: west coast scotland., United Kingdom

My Support Groups:
Thank goodness it arrived first thing this morning 😀😀
Reply

Thread Tools


All times are GMT -5. The time now is 07:43 AM.
Copyright 2006-2017 Crohnsforum.com